September 5, 2012 at 4:37 pm #302ScaredSingleMamainMarylandParticipant
I will try to make this short. I have been to the hospital twice in the last two weeks (the first time I had a pounding feeling in my chest, tachycardia, crushing sensation in neck and pain in my left collarbone- Dr attributed it to spasms making POTS symptoms worse, second time I had a similar sensation and tachycardia but I also has insanely horrible and frightening pressure in my head- Dr. first thought migraine, then maybe arteritis, received Benadryl, Reglan, and Solumedrol which broke head pressure). The next day after the last hospital visit, I had trouble walking (legs felt heavy and weak and hard to move), I had trouble writing (motor troubles), and slowed breathing and just felt extremely weird in the head. Then later that day and into the following day I had horrible, horrible spasms all over my body and felt like all my muscles were tightening up and like I was going to be sick. It was horrible. Then the next day (lasting for 3 days) I had severe, severe nausea, on and off tachycardia, and feeling tired but unable to sleep. I couldn’t eat hardly at all those three days cause I felt so sick and had a few instances od diahrea. The next day, I felt okay except my acid reflux was horrible. Yesterday I had so much trouble with chest pain and dizziness that coorelated with high BP (150/103) and tachycardia (130s to 180s). I was desperate to get those numbers down I took some of my Metoprolol I had been off of due to some episodes of bradycardia and possibility of them making suspected Mast Cell disease worse. It did help my BP and my heart rate at first but then when I took a second dose I started feeling horrible and it did not lower my heart rate as well. This morning I began having wild swings in my pulse (at rest it is jumping up and down from 86 to 130) that get worse with any movement at all (24 to 160). My BP is also going up if upright for too long. I am especially worried about the bradycardia because I have not had that for quite a few months. Does anyone have any thoughts? Could this be partly medication reactions? Is this prob my POTS or something new? Any thoughts are appreciated as my Drs don’t seem to know what to do and they either tell me to go to the ER who does nothing or they are unconcerned and say continue on the Klonopin.September 7, 2012 at 6:06 pm #2883Give My Daughter the Shot!Participant
Oh my gosh. I don’t even know what to tell you except that I support you. A lot of what you post, I am familiar with. In fact, you seem to post just after I’ve had a similar episode of my own. I wonder if we are in the same stage of degression or something?
I commend you for going to the hospital. I don’t really have the ‘cahunas’ to do so myself. When I feel that bad, I don’t need to be ‘kicked’. I just go to bed wondering whether or not I’ll wake up. I used to worry about having all of my affairs in order but, since I have little to work with, now I just sorta figure that ‘it is what it is’.
I, too, think my doctors might know something is wrong BUT they like to tell me I’m fine to pacify me or make sure that I don’t worry. Of course, that makes it worse! I know I’m not fine! I had a doctor tell me, recently, that my chart was well documented. It just doesn’t match up with how I’m treated when I see a doctor.
They now seem to be trying like crazy to refer me to specialists BUT unless the specialist understands connective tissue disorders and comorbid diagnoses, it does little good. If you separate the 157 symptoms, they don’t sound dreadful separately. They can’t seem to grasp them all – well, neither can I and I am ‘saddled’ with the mess every single day!
My cardiologist is wonderful and I specifically requested one that understands genetic disorders due to my EDS. They recommended him. I now realize that he specializes in congenital heart defects. Imagine how much good that does me. Just like Dr. Cheney says, he doesn’t correlate CFS with the exact diagnoses that ‘ties right to it’!. Also, CFS doesn’t sound that bad -BUT IT IS A HORRIFIC NIGHTMARE! It should be called something that sounds way worse than might be cured by a nap. Ugh!
Anyway, I support you. God bless you.
- You must be logged in to reply to this topic.